Hi Stacy, I'm sorry you havn't been feeling well. I suffer off and on from it as well. It absolutely can make you tired! I know the feeling. You might consider taking some extra B12 along with it. I actually take extras b12 per doctors orders plus a really good multiple vitamin and omega 3. You should discuss it with your doctor to make certain that the vitamins are alright to take with your other meds first though. You have a right to be upset. It seems when get pushed aside or shoved into a crack sometimes doesn't it. I have a good relationship with my PCP but other doctors seem to be really bad at follow ups. I'm sorry that happened to you.
Lupus, possible Crest, COPD, Cervical Cancer survivor. Osteoporosis
Prednisone 5mg, Plaquanil 800mg,Evista60mg, Effexor 150mg, HCTZ25/Triamterene37.5mg,Xanax x3
Only two defining forces have ever offered to die for you: 1. Jesus Christ 2. The American G. I